# SDR SIMA200709406

- Difficulty date: April 2, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 17,889 hours, 18,126 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 14531227404
- Condition: Leaking
- Location: Zone 400
- Part time: 17,889 hours, 18,126 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

RECEIVED LAVATORY SMOKE INDICATION WITH BLEEDS ON, PACKS CLOSED AND APU OFF, SMOKE WAS NOTICED FROM PSU GASPERS.  CIRCUIT BREAKERS PULLED PER AIRCRAFT OPERATING MANUAL AND SMOKE AND SMELL DISAPPEARED.  RETURNED TO JFK.  REMOVED AND REPLACED RIGHT HAND ENGINE DUCT ASSEMBLY IAW EMB AMM 36-11-00. OPERATIONAL CHECK GOOD WITH NO SMOKE NOTED - PERFORMED FUNCTIONAL CHECK FLIGHT.  RETURNED AIRCRAFT TO SERVICE
